×

zbMATH — the first resource for mathematics

Double barrier backward SDEs with continuous coefficient. (English) Zbl 0887.60065
El Karoui, Nicole (ed.) et al., Backward stochastic differential equations. Harlow: Longman. Pitman Res. Notes Math. Ser. 364, 161-175 (1997).
The authors prove an existence theorem for solution of double barrier backward stochastic differential equations. A solution of such an equation is a process \((Y,Z,K^+, K^-)\) such that \(L_t\leq Y_t\leq U_t\), for all \(t\leq T\), where \[ Y_t= \xi+ \int^T_t f(s, Y_s, Z_s)ds- \int^T_t Z^*_s dW_s+ (K^+_T- K^+_t)- (K^-_T- K^-_t) \] and \(E\int^T_0(|Y_s|^2+|Z_s|^2)ds<+ \infty\). \(K^+\) (resp. \(K^-\)) is a continuous increasing process such that \(\int^T_0(Y_s- L_s)dK^+_s= 0\) (resp. \(\int^T_0(U_s- Y_s)dK^-_s= 0\)). The authors show the existence of a solution if \(f\) is continuous with linear growth and if one barrier is smooth. They also give an example in which there are two solutions.
For the entire collection see [Zbl 0866.00052].

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite